# SDR 04019626

- Difficulty date: January 19, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N626BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7225
- Aircraft time: 15,253 hours, 12,857 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90421R3
- Condition: Faulty
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT THE CREW REPORTED A LAVATORY SMOKE INDICATION.  FLIGHT LANDED WITHOUT INCIDENT.  UPON MAINTENANCE THE SMOKE DETECTOR WAS FOUND TO GIVE FALSE INDICATIONS.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT WAS RETURNED TO SERVICE.
